MAUDE Adverse Event Report: ARTHREX, INC. PATELLA SUTPLT II STAR M STRL; PLATE, FIXATION, BONE

ARTHREX, INC. PATELLA SUTPLT II STAR M STRL; PLATE, FIXATION, BONE
Model Number PATELLA SUTPLT II STAR M STRL
Health Effect - Clinical Code Fall (1848)
Date of Event 12/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that an arthrex plate from the loaner set mth-14120-patplate2 // 403793667 was implanted in an elderly patient.The plate broke post-op due to a fall on the operated knee.A new loaner set was ordered to perform a revision surgery.Update 04-jan-2022: further information was provided that the arthrex plate is not broken.As a result of the fall, the distal pole of the patella is also fractured, means the initial fracture has widened.Due to the new fracture conditions, it was necessary to change to a new arthrex implant, patella suture plate with hook for pole refixation.The revision surgery took place on (b)(6) 2021 the initial surgery took place on (b)(6) 2021.

Brand Name
PATELLA SUTPLT II STAR M STRL
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13333358
Report Number1220246-2022-04308
Device Sequence Number4100403
Product Code HRS
UDI-Device Identifier00888867279452
UDI-Public00888867279452
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K203834
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model NumberPATELLA SUTPLT II STAR M STRL
Device Catalogue NumberAR-13070M-S
Device Lot Number2123051
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2022
Initial Report FDA Received Date01/24/2022
Date Device Manufactured07/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown